# SDR IPXA2018072031893

- Difficulty date: July 6, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT MLG WW AFT O/B WALL 2ND VERTICAL STIFFNER IS CRACKED. REMOVED, FABRICATED AND REPLACED STIFFNER IAW DWG ANB7203 AND SRM 51-33-01. (MINOR)
